Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/574
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Generalizations of some inequalities of Ostrowski-Grüss type
Other Titles: Generalizations of some inequalities of Ostrowski-Gruss type
Author: Pearce, Charles E. M.
Pecaric, Josip
Ujevic, Nenad
Varosanec, Sanja
Citation: Mathematical Inequalities and Applications, 2000; 3(1):25-34
Publisher: Element
Issue Date: 2000
ISSN: 1331-4343
Statement of
Responsibility: 
Charles E. M. Pearce, Josip Pečarić, Nenad Ujević, Sanja Varošanec
RMID: 0001000594
DOI: 10.7153/mia-03-03
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.